# SDR CHQA201100164

- Difficulty date: April 24, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,198 hours, 17,737 cycles
- Engine: Allsn AE3007A
- Engine time: 22,928 hours, 16,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 12030044004
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE MAIN PASSENGER DOOR STRUCTURE AFT BOTTOM CORNER.  THE MAIN PASSENGER DOOR STRUCTURE AFT BOTTOM CORNER WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
